hi, i hope that someone here will be able to help me. i am going nuts. :(
i am a 23 yr old female. a week ago i started having symptoms of a uti, burning, urgency, frequency (i've had one before). the doctor was closed for the weekend so i got some uristat from the drugstore to help with my symptoms. then, on sunday i experienced severe pain in my back. i assumed it was my kidneys hurting from the infection so on monday i went to the dr and they did a urine test and said there was blood in it and gave me some antibiotics and said that they were also going to send for a urine culture to make sure i was on the right antibiotic and they would call if i wasn't. i never heard back from them so i assumed that i was on the right medication. i'd been taking my medicine like i was supposed to, but not getting any better. my symptoms had gotten much worse despite the fact that the doctor said i would see improvement in 24 hours of taking the antibiotic. along with the urinary problems and back pain i also experienced chills, nausea, dizziness, cramps in my arms, legs and neck, and insomnia. i thought that maybe i'd taken too much of the uristat so i stopped taking that but things kept getting worse. so here i am, a week of pain later and my urinary symptoms are still very much present but seemed to not be as bad and all of a sudden i got the worst spasm/cramp in my mid-lower back. so i called the doctor back to let them know that was feeling worse and was told that my urine culture had come back NEGATIVE (i was taking uristat at the time and it says on the box that it may interfere with urine test, i told them this, but they said they would still be able to detect bacteria). but, they hadn't even called and told me that i was still on antibiotics and hadn't needed to be! the lady suggested that it might be kidney stones and to go to the ER which i cannot afford. the back pain lasted a few hours and was insanely painful. i tried to go to sleep tonight, but i kept getting a pins and needles feeling in my hands, arms, feet, and face. i am so scared, i don't know what could be wrong.
please, if anyone has any advice on what i should do next i would greatly appreciate it!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?